# SDR SWAA2024121773974

- Difficulty date: December 4, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON CABIN FLOOR PANEL 241SF. (MARKED)<[01] REMOVED; REPAIRED AND REINSTALLED FLOOR PANEL 241SF PER AMM 53-21-00; 53-00-50-1A-1 AND 53-00-50-2R-0.;[02] TASK COMPLETE
